# SDR UALA2010122004642

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 37,202 hours, 14,307 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 250
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS OXYGEN MASK DOES NOT TEST PROPERLY DURING PREFLIGHT.  REPLACED CAPTAINS BOX AND MASK ASSY.  2ND OBSERVER SEAT INOP. INSTALLED NEW O2 BOX ASSY AT SECOND OBS POSITION (4TH OCCUPANT POSITION) IAW MM. LEAK CHECKS OK.
